# SDR ABXA20230809156

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 94,106 hours, 24,228 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT BLOCKED OUT AND DURING TAXI THE FLIGHT CREW WAS NOTIFIED THAT THE LOG BOOK HAD AN OPEN ENTRY FOR THE MAIN CARGO DOOR REINSPECT. THE AIRCRAFT RETURNED TO BLOCK AND MAINTENANCE PERFORMED MAIN CARGO DOOR REINSPECT AND VERIFIED THE DOOR WAS CLOSED AND LOCKED PER MEL 52-71-1-2. LOG BOOK ENTRY COMPLETE. D.I. REMAINS OPEN. AIRCRAFT RETURNED TO SERVICE.
